# SDR SWAA2017092616638

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 47,072 hours, 27,586 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A410014
- Part serial: 001583
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 12 GROUND SPOILER DELAMINATED.  R&R NR 12 GROUND SPOILER PER MM.
